# SDR UIEA2025060200716

- Difficulty date: May 31, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N263SG
- Make and model: Boeing 747481
- Aircraft serial: 29263
- Aircraft time: 53,878 hours, 6,923 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 126523
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT L1 DOOR AND R1 DOOR.( REMOVED AND REPLACED EMERGENCY EXIT LIGHT BATTERY ASSY IAW AMM 33-51-04. OPS CHECK GOOD. REF AIPC 24-31-00-50D. (SN: 126523 PN: 2013-1A & SN: 105679 PN: 2013-1A) )
